MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH AUTOMATED BLOOD BANK ANALYSER SYSTEM; TANGO OPTIMO

BIO-RAD MEDICAL DIAGNOSTICS GMBH AUTOMATED BLOOD BANK ANALYSER SYSTEM; TANGO OPTIMO
Catalog Number 848 900 010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that she missed an anti-e and anti-k when using biotestcell 1&2 on tango optimo sn #(b)(4).Both samples were reran on tango optimo sn #(b)(4) and yielded correctly positive results.The customer returned neither the supposedly defective product biotestcell 1&2 nor the samples that had caused false negative test results.Therefore our quality control laboratory tested their retention sample of biotestcell 1&2 with samples and controls, e.G.Anti-e and anti-k of proficiency testing on tango optimo.All positive and negative reactions were correct.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotestcell 1&2 functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango optimo was inspected by one of our field service engineers.The wash manifold was cleaned and the needle alignments verified.A qc run that was performed after this invention showed good results.The patient sample was run and the instrument was able to detect the antibody.System performance was validated and found to run within manufacturers specification.

Brand Name
AUTOMATED BLOOD BANK ANALYSER SYSTEM
Common Device Name
TANGO OPTIMO
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6685534
Report Number9610824-2017-00043
Device Sequence Number16157479
Product Code KSZ
UDI-Device Identifier07611969961696
UDI-Public07611969961696
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK080013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number848 900 010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1